# SDR 07FDEA00842

- Difficulty date: March 14, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310-203
- Aircraft serial: 360
- Aircraft time: 34,884 hours, 19,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY SKIN FWD OF FRAME 17 BETWEEN STRINGERS 48L AND 50L HAS 5" BY 5" AREA OF CORROSION AREA OUT OF LIMITS.  COMPLIED WITH EA 6-5330-107691.
